Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 37, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 17, 2023, 1:47 AM CDT for Dimmit County, Frio County, Zavala County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2023, 1:47 AM CDT (06:47 UTC)
- Expired
- Mar 17, 2023, 2:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dimmit County, TX, Frio County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 2289 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
696
WUUS54 KEWX 170647
SVREWX
TXC127-163-507-170730-
/O.NEW.KEWX.SV.W.0037.230317T0647Z-230317T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
147 AM CDT Fri Mar 17 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Dimmit County in south central Texas...
Southeastern Zavala County in south central Texas...
Southwestern Frio County in south central Texas...
* Until 230 AM CDT.
* At 146 AM CDT, severe thunderstorms were located along a line
extending from near Las Vegas to 6 miles southwest of Woodward to
Chaparral Wildlife Management Area, moving east at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dilley, Big Wells, Chaparral Wildlife Management Area, Light,
Hilltop, Divot, Las Vegas, Catarina and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2835 9960 2852 9958 2865 9968 2881 9932
2865 9908 2864 9939 2828 9940
TIME...MOT...LOC 0646Z 287DEG 44KT 2861 9946 2849 9939 2835 9940
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY3 follow-up statements
508
WWUS54 KEWX 170705
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
205 AM CDT Fri Mar 17 2023
TXC127-163-507-170730-
/O.CON.KEWX.SV.W.0037.000000T0000Z-230317T0730Z/
Dimmit TX-Zavala TX-Frio TX-
205 AM CDT Fri Mar 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN DIMMIT...SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO
COUNTIES...
At 205 AM CDT, severe thunderstorms were located along a line
extending from near Woodward to near Cotulla to near Artesia Wells,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dilley, Divot, Las Vegas, Hilltop, Chaparral Wildlife Management Area
and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2848 9940 2857 9952 2865 9967 2881 9932
2865 9908 2864 9939 2828 9940
TIME...MOT...LOC 0705Z 287DEG 44KT 2855 9925 2843 9918 2829 9919
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY584
WWUS54 KEWX 170711
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
211 AM CDT Fri Mar 17 2023
TXC127-170720-
/O.CAN.KEWX.SV.W.0037.000000T0000Z-230317T0730Z/
Dimmit TX-
211 AM CDT Fri Mar 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DIMMIT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 2864 9966 2865 9967 2881 9932 2865 9908
2864 9939
TIME...MOT...LOC 0710Z 287DEG 44KT 2854 9922 2842 9915 2828 9916
$$
TXC163-507-170730-
/O.CON.KEWX.SV.W.0037.000000T0000Z-230317T0730Z/
Zavala TX-Frio TX-
211 AM CDT Fri Mar 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO COUNTIES...
At 210 AM CDT, severe thunderstorms were located along a line
extending from Gardendale to near Cotulla to 7 miles east of Artesia
Wells, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dilley, Divot, Hilltop and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2864 9966 2865 9967 2881 9932 2865 9908
2864 9939
TIME...MOT...LOC 0710Z 287DEG 44KT 2854 9922 2842 9915 2828 9916
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY131
WWUS54 KEWX 170721
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
221 AM CDT Fri Mar 17 2023
TXC163-507-170730-
/O.EXP.KEWX.SV.W.0037.000000T0000Z-230317T0730Z/
Zavala TX-Frio TX-
221 AM CDT Fri Mar 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ZAVALA AND
SOUTHWESTERN FRIO COUNTIES WILL EXPIRE AT 230 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with these thunderstorms.
LAT...LON 2864 9966 2865 9967 2881 9932 2865 9908
2864 9939
TIME...MOT...LOC 0720Z 287DEG 44KT 2851 9911 2839 9904 2825 9905
$$
QUIGLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 12:12 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 17, 12:12 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1212 AM CDT Fri Mar 17 2023 ...New AVIATION... .SHORT TERM... (Tonight through Friday night) Issued at 225 PM CDT Thu Mar 16 2023 Cloudy conditions with breezy southerly flow continues this afternoon. The large area of light rain and drizzle will continue to shift east through the remainder of the day as the low-level lift responsible for the activity also shifts east. Temperatures are currently in the 70s and low 80s for most locations and should top out later this afternoon in the 80s for much of the area. All eyes will point to the northwest this evening as a cold front advances southward. This front is expected to enter the northern counties around 9-10 PM. There should be a broken line of showers and storms along this boundary as it advances south through the CWA overnight. CAPE values near 1500-2000 J/kg and adequate shear should support the threat of strong to severe storms with this activity. The latest Day 1 Outlook from The Storm Prediction Center continues with the slight risk for most of the area and this is very reasonable. The main threat with any activity will be straight-line winds and large hail. Can't completely rule out an isolated tornado, but with the low-level jet shifting east, weak westerly winds at 850 will limit the threat when the front arrives. Scattered post-frontal rainfall will likely continue through the night before ending around sunrise tomorrow. The main issue behind the front will be strong northerly winds. Sustained speeds will be near 20-30 mph with higher gusts and a Wind Advisory has been issued. Behind the front on Friday, temperatures will be much cooler with highs in the 50s to near 60. Another weak disturbance will bring a decent coverage of mid-level lift to the area. High-res models continue to show a large area of precipitation developing in the mid- levels from this lift. Forecast soundings initially show dry air in the low-levels with large surface dewpoint depressions. However with cold air aloft, the precipitation will develop as snow and remain snow as it falls towards the surface until it encounters warmer air. Expect melting to rain to occur initially over the entire are, but with the large dewpoint depressions, wetbulb temperatures will likely be in the middle 30s for much of the Hill Country. If the precipitation is heavy enough, moistening of the dry layer can be expected and temperatures would theoretically fall to these wetbulb temperatures or perhaps a degree or two colder with dynamical cooling. Will expand the mention of the rain/snow mix Friday night to be near the 36 degree wetbulb temperature of the GFS. Erring on the side of the caution as the HRRR/NSSL WRF are a bit colder. This places the rain snow mix west of a line from northern Val Verde County eastward into Bandera County, Kendall County, and Llano County. With temperatures likely remaining above freezing, not expecting many issues other than some temporary minor accumulations possible on elevated/grassy surfaces. No products are needed for this at this time. && .LONG TERM... (Saturday through Thursday) Issued at 225 PM CDT Thu Mar 16 2023 Precipitation will be ongoing at the start of the long term period. Temperature profiles suggest a rain and snow mix over the western Hill Country and southern Edwards Plateau. We still don't expect any significant impacts with only minor accumulations possible on elevated/grassy surfaces. The upper level pattern will be a broad trough over the southern part of the country during the weekend and early next week. A number of shortwave troughs will move through this pattern keeping our weather unsettled. Saturday and Sunday there will be a good chance for rain over the Rio Grande Plains with lower chances to the east. Low rain chances will continue through Tuesday. Tuesday night the low level flow will turn back to the southeast bringing a warm, moist airmass. Isentropic lift in this flow regime will produce low chances for rain over the eastern half of the CWA. && .AVIATION... (06Z TAFS) Issued at 1145 PM CDT Thu Mar 16 2023 Cold front diving southwards across south central Texas with showers and isolated thunderstorms to start off the 06z TAF cycle. This front has already gone through KAUS, KSAT, and KDRT. This front should clear KSSF at or just before 06z. Over-running showers behind the front are expected to persist through 09z for most terminals with KAUS having the potential to be the first terminal to see an end to precip just after 09z. KSAT, KDRT, and KSSF will have to wait until closer to 12z before seeing some reprieve from precip chances. Outside of precip concerns, a window of prolonged 30 to 39kt wind gusts post frontal will be possible through 15z Friday before the surface pressure gradient weakens sufficiently to allow winds to drop back below 15kt. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 43 57 40 56 / 80 40 20 20 Austin Bergstrom Intl Airport 41 56 39 55 / 80 40 20 20 New Braunfels Muni Airport 44 58 39 53 / 90 40 30 40 Burnet Muni Airport 40 55 38 55 / 50 20 10 10 Del Rio Intl Airport 49 61 41 49 / 70 20 70 70 Georgetown Muni Airport 40 56 39 55 / 70 40 10 10 Hondo Muni Airport 45 58 37 50 / 70 30 50 50 San Marcos Muni Airport 43 56 39 53 / 90 40 30 30 La Grange - Fayette Regional 43 54 41 53 / 90 50 20 20 San Antonio Intl Airport 44 58 40 52 / 80 30 40 50 Stinson Muni Airport 46 58 40 52 / 80 40 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon CDT Friday for Atascosa-Bandera-Bastrop- Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette- Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney- Lavaca-Lee-Llano-Medina-Real-Travis-Uvalde-Val Verde-Williamson- Wilson-Zavala. && Short-Term...29 Long-Term...05 Aviation...CM
Hazardous weather outlook, Mar 16, 2:50 PM CDT, 10 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 250 PM CDT Thu Mar 16 2023 TXZ171>173-183>194-202>209-217>225-228-172000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 250 PM CDT Thu Mar 16 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Periods of showers and thunderstorms are expected today through tonight as a dryline and cold front move across our area. Severe storms are possible across all of South Central Texas, including the Edwards Plateau, Hill Country, I-35 corridor, Rio Grande and Coastal Plains. The primary threats will be large hail and isolated damaging wind gusts this afternoon, then damaging wind gusts and isolated large hail this evening into tonight. Cannot rule out an isolated tornado or two. Heavy downpours can also be expected with the stronger storms. Strong northerly winds will surge in behind the cold front later this evening through Friday morning. Sustained winds of 20 to 30 mph and gusts of 35 to 50 mph are expected. A Wind Advisory is in effect for tonight for most of South-Central Texas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong northerly winds will linger Friday morning. Sustained winds of 20 to 30 MPH and gusts of 35 to 45 mph are expected. A Wind Advisory is in effect for tonight for most of South-Central Texas through noon Friday. A rain/snow mix is possible in the Hill Country Friday night and Saturday morning. Minor accumulations on grassy surfaces are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Mar 16, 11:30 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Thu Mar 16 2023
TXZ183-184-202-170515-
Kinney TX-Val Verde TX-Edwards TX-
1130 PM CDT Thu Mar 16 2023
...Strong thunderstorms will impact portions of northwestern Kinney,
southwestern Edwards and east central Val Verde Counties through 1215
AM CDT...
At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Carta Valley to 15 miles
northeast of Long Point to 13 miles north of Laughlin AFB to 7 miles
north of Amanda. Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carta Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3000 10064 2996 10050 2987 10043 2972 10040
2935 10072 2948 10075 2954 10078 2963 10089
TIME...MOT...LOC 0430Z 216DEG 34KT 2964 10079 2960 10074 2954 10071
2948 10069
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
QUIGLEYSpecial weather statement, Mar 16, 11:46 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Thu Mar 16 2023
TXZ193-207>209-223-170530-
Guadalupe TX-Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-
1146 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of Caldwell,
northeastern Guadalupe, southwestern Bastrop, northern Gonzales and
southwestern Fayette Counties through 1230 AM CDT...
At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm over
Luling, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Braunfels, Seguin, Lockhart, Gonzales, Luling, Flatonia,
McQueeney, Waelder, Kingsbury, Staples, Muldoon, Fentress, Cistern,
Palmeto State Park, Geronimo, Rosanky, Brownsboro, Delhi, Joliet and
Rockne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2965 9810 3002 9749 2981 9699 2936 9744
TIME...MOT...LOC 0445Z 297DEG 26KT 2970 9764
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 17, 12:00 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1200 AM CDT Fri Mar 17 2023
TXZ217-170545-
Maverick TX-
1200 AM CDT Fri Mar 17 2023
...A strong thunderstorm will impact portions of central Maverick
County through 1245 AM CDT...
At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Radar Base, or 9 miles west of Eagle Pass, moving
east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, Chula Vista, Rosita, Siesta Acres, Eidson Road, Fabrica,
Elm Creek, Las Quintas Fronterizas and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2860 10043 2861 10045 2864 10045 2864 10046
2866 10050 2871 10051 2874 10051 2876 10053
2880 10053 2883 10055 2883 10058 2884 10058
2880 10028 2857 10035
TIME...MOT...LOC 0500Z 280DEG 25KT 2876 10064
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
QUIGLEYSpecial weather statement, Mar 17, 12:36 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1236 AM CDT Fri Mar 17 2023
TXZ204-205-219-220-170615-
Frio TX-Bexar TX-Atascosa TX-Medina TX-
1236 AM CDT Fri Mar 17 2023
...A strong thunderstorm will impact portions of southern Medina,
northern Frio, northwestern Atascosa and southwestern Bexar Counties
through 115 AM CDT...
At 1235 AM CDT, Doppler radar was tracking a strong thunderstorm over
Biry, or near Devine, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Devine, Castroville, Lytle, Somerset, Natalia, Lacoste, North
Pearsall, Moore, Noonan, Dunlay, Pearson, Sea World, Bader, Bluff,
Bigfoot, Biry, Yancey, Frio Town, Von Ormy and Iuka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2886 9934 2905 9942 2923 9941 2947 9870
2908 9853
TIME...MOT...LOC 0535Z 257DEG 35KT 2918 9901
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
27Special weather statement, Mar 17, 12:46 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1246 AM CDT Fri Mar 17 2023
TXZ217-170615-
Maverick TX-
1246 AM CDT Fri Mar 17 2023
...A strong thunderstorm will impact portions of central Maverick
County through 115 AM CDT...
At 1246 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eagle Pass, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, Chula Vista, Rosita, Las Quintas Fronterizas, Eidson Road
and Fabrica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2860 10043 2861 10045 2864 10045 2864 10046
2866 10050 2871 10051 2874 10050 2871 10028
2856 10031
TIME...MOT...LOC 0546Z 276DEG 23KT 2868 10047
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
QUIGLEYLocal storm report, Mar 17, 1:30 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 AM CDT FRI MAR 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL 4 SSW GARFIELD 30.15N 97.59W
03/16/2023 E0.75 INCH TRAVIS TX PUBLIC
DIME SIZE HAIL REPORTED BY MPING.
0117 AM HAIL CARRIZO SPRINGS 28.52N 99.86W
03/17/2023 E0.70 INCH DIMMIT TX PUBLIC
PEA TO DIME SIZE HAIL IN PILED ON GROUND IN
CARRIZO SPRINGS.
&&The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 7:02 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Mar 16, 7:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Mar 16, 8:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Mar 16, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 26 min |
| Mar 16, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 47 min |
| Mar 16, 9:01 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Mar 16, 9:10 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 65 min |
| Mar 16, 9:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| Mar 16, 9:35 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Mar 16, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 48 min |
| Mar 16, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 40 min |
| Mar 16, 10:52 PM CDT | Special Weather Statement | EWX | Fayette | 38 min |
| Mar 16, 11:05 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Mar 16, 11:23 PM CDT | Special Weather Statement | EWX | Fayette | 37 min |
| Mar 16, 11:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Mar 16, 11:46 PM CDT | Special Weather Statement | EWX | Caldwell, Gonzales | 44 min |
| Mar 17, 12:00 AM CDT | Special Weather Statement | EWX | Maverick | 45 min |
| Mar 17, 12:07 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 38 min |
| Mar 17, 12:36 AM CDT | Special Weather Statement | EWX | Medina | 39 min |
| Mar 17, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 38 min |
| Mar 17, 12:46 AM CDT | Special Weather Statement | EWX | Maverick | 29 min |
| Mar 17, 1:01 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 59 min |
| Mar 17, 1:08 AM CDT | Tornado Warning | EWX | Dimmit, Zavala | 23 min |
| Mar 17, 2:18 AM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Mar 17, 2:27 AM CDT | Special Weather Statement | EWX | Dimmit | 63 min |
| Mar 17, 2:45 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.